# SDR PNSA000205

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 18,196 hours, 20,157 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Component: Torque Indic
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT TORQUE INDICATION WENT TO ZERO DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED TORQUE INDICATOR, OPS CHECK OK.
